Follow
Andrew Sommese
Title
Cited by
Cited by
Year
The Numerical solution of systems of polynomials arising in engineering and science
AJ Sommese, CW Wampler
World Scientific, 2005
11012005
The adjunction theory of complex projective varieties
MC Beltrametti, AJ Sommese
Walter de Gruyter, 2011
5492011
Bertini: Software for numerical algebraic geometry
DJ Bates, JD Hauenstein, AJ Sommese, CW Wampler
5432006
Numerically solving polynomial systems with Bertini
DJ Bates, AJ Sommese, JD Hauenstein, CW Wampler
Society for Industrial and Applied Mathematics, 2013
4912013
Numerical continuation methods for solving polynomial systems arising in kinematics
CW Wampler, AP Morgan, AJ Sommese
3281990
A homotopy for solving general polynomial systems that respects m-homogeneous structures
A Morgan, A Sommese
Applied Mathematics and Computation 24 (2), 101-113, 1987
3071987
Complete solution of the nine-point path synthesis problem for four-bar linkages
CW Wampler, AP Morgan, AJ Sommese
2641992
Vanishing theorems on complex manifolds
B Shiffman
Springer Science & Business Media, 2013
2572013
Coefficient-parameter polynomial continuation
AP Morgan, AJ Sommese
Applied Mathematics and Computation 29 (2), 123-160, 1989
2571989
Introduction to numerical algebraic geometry
AJ Sommese, J Verschelde, CW Wampler
Solving Polynomial Equations: Foundations, Algorithms, and Applications, 301-337, 2005
2072005
Computing all solutions to polynomial systems using homotopy continuation
A Morgan, A Sommese
Applied Mathematics and Computation 24 (2), 115-138, 1987
2041987
Submanifolds of Abelian varieties to Rebecca
AJ Sommese
Mathematische Annalen 233, 229-256, 1978
1951978
Numerical decomposition of the solution sets of polynomial systems into irreducible components
AJ Sommese, J Verschelde, CW Wampler
SIAM Journal on Numerical Analysis 38 (6), 2022-2046, 2001
1832001
Hyperplane sections of projective surfaces I—The adjunction mapping
AJ Sommese
1731979
On the adjunction mapping
AJ Sommese, A Van de Ven
Mathematische Annalen 278, 593-603, 1987
1591987
Numerical homotopies to compute generic points on positive dimensional algebraic sets
AJ Sommese, J Verschelde
journal of complexity 16 (3), 572-602, 2000
1292000
Zero cycles and k-th order embeddings of smooth projective surfaces
M Beltrametti, AJ Sommese
Problems in the theory of surfaces and their classification (Cortona, 1988 …, 1991
1281991
Adaptive multiprecision path tracking
DJ Bates, JD Hauenstein, AJ Sommese, CW Wampler
SIAM Journal on Numerical Analysis 46 (2), 722-746, 2008
1272008
On the adjunction theoretic structure of projective varieties
AJ Sommese
Complex Analysis and Algebraic Geometry: Proceedings of a Conference held in …, 2006
1232006
Finding all isolated solutions to polynomial systems using HOMPACK
AP Morgan, AJ Sommese, LT Watson
ACM Transactions on Mathematical Software (TOMS) 15 (2), 93-122, 1989
1221989
The system can't perform the operation now. Try again later.
Articles 1–20